MAUDE Adverse Event Report: SYNTHES GMBH 3.5 LCP LWBD MED DSTL TIB PL/14H/R/239; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5 LCP LWBD MED DSTL TIB PL/14H/R/239; PLATE, FIXATION, BONE
Model Number 02.112.530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the surgeon was going to remove a medial distal tibia plate because of wound dehiscence and plate exposure.The hardware was successfully removed.This report involves one 3.5mm lcp low bend medial dstl tibia plate/14h/right/239mm.This is report 1 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 02.112.530-us, lot number: 770p840, part manufacture date: 25-apr-2022, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a, dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp low bend medial dstl tibia plate/14h/right/ 239mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 LCP LWBD MED DSTL TIB PL/14H/R/239
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15393775
Report Number8030965-2022-06596
Device Sequence Number5056600
Product Code HRS
UDI-Device Identifier10886982034670
UDI-Public10886982034670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.530
Device Catalogue Number02.112.530
Device Lot Number770P840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCREWS: 3.5 MM CORTEX.; SCREWS: 3.5 MM CORTEX.; SCREWS: 3.5 MM LOCKING.; SCREWS: 3.5 MM LOCKING.; SCREWS: 3.5 MM LOCKING.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight87 KG